MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE ADD-ON BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE ADD-ON BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013365
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd smartsite add-on bag access device separated.The following information was received by the initial reporter with the verbatim: failure of ll smart site add- on bag access device.Multiple times a piece of it wiggled off very easily from the same lot #.Lack of adhesive or sealant to keep it all connected.
 
Additional Manufacturer Narrative
The customer reported the pieces wiggled off, and returned 4 used samples of material#: 10013365 and batch#: 22105622.The set was visually examined for defects and abnormalities.The issue of separation on the drip chamber and port was verified on 1 of the samples.The complaint of separation is verified, however no issues were observed with 3 of the 4 returned samples.The separated sample was examined under a microscope, and the insufficient solvent was found on the port.The manufacturing site found the root cause for the issue to be related to misalignment of press fixture and the solvent dispenser for the drip chamber.A quality notification was issued by the plant on 01feb2024 to align the assembly press and level the solvent dispenser.Device history record review for model 10013365 lot number 22105622 was performed.The search showed that a total of 18,003 units in 1 lot number was built on 24oct2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SMARTSITE ADD-ON BAG ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18476360
Report Number9616066-2024-00012
Device Sequence Number6895600
Product Code FPA
UDI-Device Identifier27613203013912
UDI-Public(01)27613203013912
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/22/2025
Device Catalogue Number10013365
Device Lot Number22105622
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown